MathSciNet Relay Station
MathSciNet bibliographic data
MR2358939 32H35 (32H40 32T25)
Coffman, Adam; Pan, Yifei Proper holomorphic maps from domains in $\Bbb C^2$ with transverse circle action. Chin. Ann. Math. Ser. B 28 (2007), no. 5, 533–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement